# SDR AWXA200301250

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654578988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .7500 INCH CRACK WAS FOUND ON LOWER FUSELAGE SKIN AT COUNTERSUNK FASTENER HOLE BS 436, (0) BL.   MAINTENANCE CUTOUT DAMAGE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACK EXISTS; FABRICATED A FILLER, DOUBLER, SPACER RING, AND REINFORCING RING; INSTALLED REPAIR PARTS IAW 03-5331-03268-ES1.
